# SDR QXEA2024031300060

- Difficulty date: March 12, 2024
- Submitted: March 14, 2024
- Operation: Air carrier
- Aircraft: N620QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000640
- Aircraft time: 18,141 hours, 11,574 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Static Inverter
- Part number: UNKNOWN
- Condition: Unknown
- Location: Ac
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON POSTFLIGHT INSPECTION ON GPU POWER/APU OFF STATIC SHOCK WHEN TOUCHING AIRCRAFT SKIN UNDER AIR DATA PROBES. REMOVED FROM SERVICE. DISCONNECTED FWD & AFT MAIN BATTERIES IAW E175 FIN MCN E240028-01. GROUNDED A/C IAW E175 AMM 20-40-02-910-801-A. DISCONNECTED MAIN BATTERIES IAW E175 AMM 24-36-01-000-801-A. C/W MCN E240028-01 ISSUE 2. REMOVED AC STATIC INVERTER, REMOVED FLY BY WIRE BATTERY. LET AIRCRAFT SIT FOR SEVERAL HOURS. REINSTALLED AC STATIC INVERTER AND FLY BY WIRE BATTERY. RECONNECTED FWD AND AFT MAIN BATTERIES IAW E175 AMM 24-36-01-400-801-A. OPS TEST GOOD. POWERED AIRCRAFT WITH MULTIPLE POWER SOURCES. AIRCRAFT NO LONGER SHOCKING. RETURNED TO SERVICE.
